Hello I just turned 30 I have suffered two second trimester loses due to IC. In January I had a TAC placed which is a trans abdominal cerclage because with my second pregnancy the vaginal cerclage I had placed didn't hold and I had a miscarriage at 17 weeks. I have PCOS which causes me to fall in the slot of having infertility problems my DH has excellent swimmers. I have concieved twice through IUI while taking metformin 500mg, Letrozole (femara) 2.5mg twice a day, and an injectable called Ovidrel. I'm on my fourth IUI taking the same medications but I'm feeling like cramping every now and again dizziness and sleepyness I'm wondering is it a side effect from the meds but I have had all these syptoms before when I was pregnant. I also had so light spotting after the IUI was done and for the two days following now I have noticed I have discharge not foul smelling just more then normal. I am 6 days post IUI. I just wanted to know is anyone feeling the same things.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.